# SDR CA000621033

- Difficulty date: June 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 59,357 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 51403001
- Condition: Bent
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, UNABLE TO MOVE NR 3 ENGINE THRUST LEVER. INFLIGHT SHUTDOWN CARRIED OUT AS PER PROCEDURE. AFTER INSPECTION, MAINTENANCE FOUND TELEFLEX CABLE BENT WITH GROOVE SPLINE BROKEN. TELEFLEX CABLE AND FUEL FLOW REGULATOR LOWER BOX REPLACED AND AIRCRAFT RETURNED TO SERVICE.
